Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 112, NWS Cheyenne, WY

July 11, 20144 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 11, 2014, 4:23 PM MDT for 4 counties in Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 4:23 PM MDT (22:23 UTC)
Expired
Jul 11, 2014, 5:15 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 159 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
2123 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS55 KCYS 112223
SVRCYS
NEC013-123-157-165-112315-
/O.NEW.KCYS.SV.W.0112.140711T2223Z-140711T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 515 PM MDT

* AT 421 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  KILPATRICK LAKE...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KILPATRICK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4199 10305 4182 10329 4206 10355 4216 10341
TIME...MOT...LOC 2223Z 311DEG 13KT 4205 10342

HAIL...1.50IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
655 
WWUS55 KCYS 112249
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT FRI JUL 11 2014

NEC157-165-112259-
/O.CAN.KCYS.SV.W.0112.000000T0000Z-140711T2315Z/
SCOTTS BLUFF NE-SIOUX NE-
449 PM MDT FRI JUL 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX AND
NORTHEASTERN SCOTTS BLUFF COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4199 10305 4182 10329 4189 10337 4200 10336
      4200 10340 4207 10340 4208 10340 4210 10328
TIME...MOT...LOC 2249Z 311DEG 13KT 4196 10330

$$

NEC013-123-112315-
/O.CON.KCYS.SV.W.0112.000000T0000Z-140711T2315Z/
BOX BUTTE NE-MORRILL NE-
449 PM MDT FRI JUL 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MORRILL AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 515 PM MDT...

AT 446 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
KILPATRICK LAKE...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4199 10305 4182 10329 4189 10337 4200 10336
      4200 10340 4207 10340 4208 10340 4210 10328
TIME...MOT...LOC 2249Z 311DEG 13KT 4196 10330

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
374 
WWUS55 KCYS 112305
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT FRI JUL 11 2014

NEC013-123-112316-
/O.EXP.KCYS.SV.W.0112.000000T0000Z-140711T2315Z/
BOX BUTTE NE-MORRILL NE-
505 PM MDT FRI JUL 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORRILL AND
SOUTHWESTERN BOX BUTTE COUNTIES WILL EXPIRE AT 515 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4199 10305 4182 10329 4189 10337 4200 10336
      4200 10340 4207 10340 4208 10340 4210 10328
TIME...MOT...LOC 2306Z 311DEG 13KT 4192 10324

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:13 PM MDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 11, 3:13 PM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI JUL 11 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 312 PM MDT FRI JUL 11 2014

CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS
AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS
EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER
STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO
THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER
LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER
SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT
THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH
THE NIGHT.

SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND
A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR
REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS
GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE.
TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT
SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA
SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 312 PM MDT FRI JUL 11 2014

A DEEP UPPER LEVEL TROUGH WILL MAINTAIN HOLD OVER THE EASTERN CONUS
THROUGH THE EXTENDED PERIOD...WITH A STRONG UPPER HIGH SITUATED OVER
THE WEST. THIS STAGNANT PATTERN WILL KEEP THE CWA UNDER NORTHWEST
FLOW THROUGH THE PERIOD. TEMPERATURES WILL REMAIN WELL BELOW
NORMAL...WITH READINGS GENERALLY IN THE 70S BELOW 7500 FEET...WITH
60S IN THE HIGHER ELEVATIONS. A STRONG COLD FRONT ASSOCIATED WITH
THE MAIN TROUGH TO THE EAST WILL DROP SOUTH ACROSS THE CWA ON
MONDAY MORNING...WITH NORTHEAST WINDS BEHIND THE FRONT VEERING TO
THE SOUTHEAST BY MONDAY NIGHT. WILL SEE A FEW SHOWERS/TSTORMS OVER
THE MOUNTAINS ON MONDAY WITH THE FRONT...WITH MINIMAL CHANCE FOR
CONVECTION FURTHER EAST IN THE MORE STABLE POST-FRONTAL
ENVIRONMENT. A RATHER POTENT SHORTWAVE WILL ROUND THE TOP OF THE
RIDGE AND WILL MOVE SOUTHEAST ACROSS THE HIGH PLAINS ON TUESDAY
AND TUESDAY NIGHT. THIS WAVE WILL CARRY ALONG PLENTIFUL PACIFIC
MOISTURE...THUS WILL SEE A MUCH BETTER CHANCE FOR CONVECTION ON
TUESDAY WITH THE UPPER WAVE AND UPSLOPE FORCING. GFS IS PRODUCING
BULK SHEAR VALUES OF 40 TO 50 KTS OVER THE CWA WITH THE JET
OVERHEAD SO WOULD NOT BE SURPRISED IF A FEW STORMS ORGANIZE TO
BECOME STRONG/SEVERE. BOTH GFS AND ECMWF KEEP SHOWERS/STORMS
ONGOING THROUGH THE NIGHT...WITH ACTIVITY GRADUALLY SHIFTING WEST
TOWARD THE MOUNTAINS FOR WEDNESDAY. THE UPPER RIDGE WILL REBOUND
BACK OVER THE ROCKIES ON THURSDAY...WITH TEMPS WARMING FOR THE CWA
AND MUCH DRIER CONDITIONS OVERSPREADING THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1151 AM MDT FRI JUL 11 2014

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON
OVER THE FORECAST AREA...WITH MVFR TO BRIEF IFR CONDITIONS IN
HEAVY RAIN. A FEW STRONGER STORMS THAT MOVE OVER THE EASTERN SITES
COULD PRODUCE HAIL AND STRONG WIND GUSTS AS WELL. THIS ACTIVITY
WILL DISSIPATE STEADILY FROM WEST TO EAST THIS EVENING ALTHOUGH A
FEW SHOWERS COULD PERSIST OVERNIGHT. MOIST EASTERLY UPSLOPE FLOW
WILL BRING AT LEAST MVFR CIGS TO EASTERN TERMINALS AFTER 09Z
TONIGHT AS WELL...WHICH WILL SLOWLY DISSIPATE SATURDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 312 PM MDT FRI JUL 11 2014

CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS
REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST
AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED
NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER
THE REGION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...RE
Hazardous weather outlook, Jul 11, 10:24 AM MDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MDT FRI JUL 11 2014

WYZ104-105-109>116-121100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1024 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP.
SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW STRONGER
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
121100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1024 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP.
SOME OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON INTO
EARLY THIS EVENING WITH HAIL AND STRONG WINDS THE MAIN THREAT.
OTHERWISE LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SATURDAY...SUNDAY...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 11, 3:12 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT FRI JUL 11 2014

NEZ096-112145-
SOUTH SIOUX NE-
312 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX COUNTY UNTIL 345
PM MDT...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WATSON RANCH...OR 20 MILES
NORTHEAST OF TORRINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WATSON RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4240 10357 4213 10351 4211 10393 4228 10399
TIME...MOT...LOC 2112Z 256DEG 18KT 4222 10384

HAMMER
Special weather statement, Jul 11, 3:49 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT FRI JUL 11 2014

NEZ003-096-112230-
BOX BUTTE NE-SOUTH SIOUX NE-
349 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND
SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WATSON RANCH...OR 20 MILES
NORTH OF SCOTTSBLUFF...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KILPATRICK LAKE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4200 10330 4200 10352 4209 10371 4222 10365
      4220 10315
TIME...MOT...LOC 2149Z 286DEG 23KT 4214 10357

HAMMER
Local storm report, Jul 11, 4:04 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       1 E FEDERAL             41.27N 105.08W
07/11/2014  M1.80 INCH       LARAMIE            WY   TRAINED SPOTTER

            REPORTED 1.8 INCHES OF RAIN IN 30 MINUTES WITH SMALL HAIL
            UNDER PEA SIZE. NO FLOODING REPORTED AS SPOTTER WAS ON A
            HILL.

&&

RUBIN
Special weather statement, Jul 11, 4:04 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT FRI JUL 11 2014

NEZ019-020-112245-
BANNER NE-SCOTTS BLUFF NE-
404 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTTS BLUFF AND
NORTHWESTERN BANNER COUNTIES UNTIL 445 PM MDT...

AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF LA GRANGE...OR 22 MILES
SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILDCAT HILLS CAMPGROUND...
  WILDCAT HILLS STATE RECREATION AREA...
  SCOTTS BLUFF NATIONAL MONUMENT...
  GERING...
  TERRYTOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4163 10406 4169 10405 4189 10368 4168 10351
      4152 10397
TIME...MOT...LOC 2204Z 239DEG 13KT 4164 10392

HAMMER
Local storm report, Jul 11, 4:12 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     8 SW KIMBALL            41.15N 103.77W
07/11/2014  E70.00 MPH       KIMBALL            NE   LAW ENFORCEMENT

&&

MAZUR
Local storm report, Jul 11, 4:16 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     7 SW KIMBALL            41.16N 103.75W
07/11/2014                   KIMBALL            NE   LAW ENFORCEMENT

            POWER LINES DOWN

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:39 PM MDTSpecial Weather StatementCYSDawes51 min
Jul 10, 9:40 PM MDTSpecial Weather StatementCYSCheyenne35 min
Jul 10, 10:33 PM MDTSpecial Weather StatementCYSCheyenne, Morrill57 min
Jul 11, 2:39 AM MDTSpecial Weather StatementCYSMorrill51 min
Jul 11, 2:38 PM MDTSpecial Weather StatementCYSSioux37 min
Jul 11, 3:12 PM MDTSpecial Weather StatementCYSSioux33 min
Jul 11, 3:49 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jul 11, 3:58 PM MDTSevere Thunderstorm WarningCYSKimball47 min
Jul 11, 4:04 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jul 11, 4:43 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball47 min
Jul 11, 5:09 PM MDTSpecial Weather StatementCYSMorrill51 min
Jul 11, 5:15 PM MDTFlash Flood WarningCYSKimball6 hr
Jul 11, 5:31 PM MDTSpecial Weather StatementCYSDawes29 min
Jul 11, 5:55 PM MDTSpecial Weather StatementCYSCheyenne35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.